Ask an Eye Doctor and Get an Answer ASAP
Hello and thanks for your question.
You are correct in thinking that your chemotherapy may be causing eye problems. Chemotherapeutic agents are very well-known agents in causing dry eyes. The tearing you are experiencing is likely a reflex tearing in response to the eyes being dry. The fact that your eyelashes are falling out is another sign of tear-film dysfunction which can lead to dry eye.
I would first start out by using artificial tears several times per day. Any kind of artificial tear is okay to use except I would recommend not using the kind that say get-the-red-out or redness-reliever, which I believe Apcon-A is one of them. Use them 4-5x/day to start out with and if you need more then switch to a preservative-free artificial tear which you can use as much as needed. Warm compresses will also help the dry eye get better and you can even use a lubricating ophthalmic ointment 1-2x/day as needed to help the eyes be less dry.
Does this make sense and does that help address your concerns?
I am happy to be able to help you today. If you would be so kind, please help me get credit for my efforts in answering your questions and press the ACCEPT button for this encounter. I would also be happy to continue to answer any more questions you have until we have resolved your concern.
Also, any positive feedback and/or bonus you may feel prompted to provide would be welcomed and is appreciated.
My opinion is solely informative and does not constitute a formal medical opinion or recommendation. For a formal medical opinion and/or recommendation you must be examined by your doctor.